BibTeX record journals/siamdm/KupavskiiZ18

download as .bib file

@article{DBLP:journals/siamdm/KupavskiiZ18,
  author    = {Andrey Kupavskii and
               Maksim Zhukovskii},
  title     = {Short Monadic Second Order Sentences about Sparse Random Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {32},
  number    = {4},
  pages     = {2916--2940},
  year      = {2018},
  url       = {https://doi.org/10.1137/16M1103105},
  doi       = {10.1137/16M1103105},
  timestamp = {Mon, 08 Apr 2019 18:21:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/KupavskiiZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics